I got an appointment with my Dr. Friday morning to see what he thinks. I did go ahead & stop taking the Bio HRT cream a little over a week ago i had some of my Generic Estrace 2 mg left so I started taking it again. I have been on the Estrace for a little over a week. I can sleep again, I do not feel like i am in a fog. I am actually eating less and do not have any food cravings - Which i didnt even realize i was having. I have not lost any weight yet but it has only been a week so i know i must be somewhat patient.
I'm not really against trying any other type of hormones but i think my Progesterone days are over. I don't think i will ever try that again. The more I read about it, the more i really do not see why i would need it and i was taking a lot of it. I never thought i absorbed the creams well either.
I am just kicking myself for trying it for 8 months. that is just such a long time to not sleep, have night sweats, hot flashes all day. I know what works for one, doesn't work for another so i am head strong and will Find What Works For ME. I will not give up... I just hope i will not end up being bald and 100 extra pounds before i find it.View Thread
Hi, I actually do keep a journal of every type of hormone i have taken & the effects i received from it.... Good and Bad. My Dr & the Compounding Pharmacist thought it was very helpful that i had such details... Obviously not helpful Enough.
I think the issue could be the way body absorbs the hormone. That is the only thing that makes sense at this point. The cream says to put it on your lower abdomen, inner thigh or back of arms. If i put it anywhere than my inner thighs, it feels as though i skipped the hormone for that day so that has to say something about the absorbtion rate.
And i think I am so ready to quit the P. I don't think i need it and i think it is doing more harm than good. I am ready to go back and try the regular Estrace or whatever. I am having some worse effects with the BIO HRT than the regular HRT so if neither will be great - I will take the lesser of the 2 evils. And who knows... Maybe i will have better luck this time around.
I am sick of having hot flashes for the 6-8 months, night sweats, etc. Not 1 day has gone by w/o continuous hot flashes. It is embarrassing to be at work in a meeting or talking with someone & break out into a dripping sweat. My face shows the sweat so BAD! Especially my upper lip.. So embarrassing.
Even at being on 1 click of the cream - down from 2 & the additional "P" i am still not sleeping and still having hot flashes. I started taking Exederin PM at night so i can sleep. I called for an appointmnt with my Dr.
Well, i called to make an appointment with my Gyno Dr to get back on regular HRT. So we will see... Hopefully i do not have to wait too long before i can get an appt.
I spoke with my hormone pharmacist this morning. She suggested the saliva test may have been inaccurrate (we all know not every test is 100% accurate so if it was gonna be wrong ... it would be wrong on mine! LOL ). My progesterone is in my cream as well as i take a 200 mg progesterone capsul at evening. My cream comes in a turn - by click - dipsenser. I have been using 2 clicks of the current formula for 2 months. She has suggested that it may be too much. She suggested i began only using 1 click of the hormone cream and stop taking the progesterone capsule at night & report to her at least once a week to report my progress so she can determine what needs to be done where... She suggested the Testesterone may be a bit high which is causing the hair issue. So i will attempt this and see what happens... The generic Estrace worked GREAT for me as well... and at $4.... i loved it. While i was taking the Estrace 2mg i began getting the thin skin, breast tenderness, hair loss & my scalp was very tender. This is my problems started... That began my search for a new hormone.. They tried Premarin, Vivelle Dot, Estriol - in all different mg - I attempted to try those for 2 years before going to the BIO HRT.. There is something to be said about the absorbtion of creams and medicine !! You are so Right !! Everyone is different & we all absorb medicine differently. I will keep you posted as to the proress.. Thanks so much for listening and giving my your thoughts.View Thread
My pharmacist recommended Adroset (which is a supplement) that is suppose to help with chronic fatigue. I just started taking it and it i can't say for sure if it really helps or not but....Maybe worth a shot. Good LuckView Thread
First, thank you for responding Well, i had a break down and called my compounding pharmacist today to "adjust" my BIO HRT again. I hate that you have gone through this as well. I took regular estrogen HRT since i had my hysterectomy.. I beleive i took 2mg of Estrace was my last prescription before switching over to the bioidentical. I never took any other testesterone or progesterone - just estrogen... i never had a great sex drive which i do regret my dr not doing anything about that ... but the past is the past..
I beleive the plumping up in my face is also the weight gain so i cannot say that the HRT is making any difference in that area. I weighed 114 when i started Bio HRT & today i am at 126lbs! I cannot stand the way i look and feel...
In my BIO HRT cream - she has DHEA, Progesterone, Estrogen and Testesterone. My Primary dr states progesterone can make you gain weight but she says it shouldn't if it is given in the natural form (which is what i am receiving). She keeps saying once we get it straight the weight will fall off, I will have energy & feel great... Well, i sure don't feel good yet and just dont' know how much longer i can wait. I am so sleep deprived !! Nothing FITS in my closet so that just makes me feel Worse!. I will keep you posted as to the changes and let you know if any progress occurrs. Take Care of Yourself View Thread
I had a full complete hysterectomy at 25 due to extreme endometriosis. i was immediatly put on HRT. It worked ok for years - as far as controlling hot flashes. At 38 my hair began falling out & thinning & my skin started to become very "thin". I begain to age in my face very rapidly. I didn't understand what was happening. I was not having hot flashes so i really did not think it was my HRT. I went to my OB - he said stress or hormone imbalance. No way to test hormones since i was on HRT. We switched from Estrace, Estrodiol, Vivell Dot patch, Premarin, etc. Nothing was helping - the only difference was i was retaining water and having Hot Flashes. I switched OB's & he said for some - Bioidentical HRT does work - he doesn't recommend but in some cases - such as mine - We had tried everything & nothing was working so he recommended a compounding pharmacist. I have been on BioHRT for about 6 months now. It does make me retain water & have put on about 10 lbs. My skin is improving, my face looks younger, my nails are growing again, my sex drive is better than it has ever been & my mood is good. I am still a bit "foggy" thinking & have trouble concentrating, I am still experiencing fatigue (i work out 3 days a week 1 hour sessions - but have done so for years), hot flashes, sleeplesness and night sweats. I am about to give up on the bioidentical hormones but i am trying to figure out which is the less of the 2 evils. My hair is still falling out & so thin, i cannot lose the 10 lbs i put on. Is anyone else taking bioidentical HRT & having the same problems? Do i really need progesterone? Is it finding the balalnce between the estrogen & progesterone to get your body feeling great? Do the saliva tests really accurate? Mine stated i had about a 0 level progesterone even tho i have been taking it orally for 5 months. My cortisol level was 12.9 which i was told was extremely high. Anyone have any suggestions or going through this? I feel all alone & need someone that understands what i am going through.View Thread